Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Swelling in tongue, viral infection, itchy rash on chest, back, swollen lymph nodes. Treatment?

hi my name is XXXXX i started noticing my tongue was swelling a little bit , i went to the doctors and he said it was just a viral infection. It hasnt went away. Now i have an itchy rash covering my chest back and face.(red bumps) I also noticed that my lymphnotes are alittle swollen. My cheeks are also alittle swollen too. I really wanna know what could be wrong with me. What do you think it is ?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Swollen lymph nodes indicates some sort of infection.
Presence of itchy rash with indicates viral infection.
You should consult with physician and ENT surgeon.
Sometimes swelling may involve larynx and may be life threatening.
Get well soon.
Dr. Mayank Bhargava
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor